Show simple item record

contributor authorسیدمحمود حسینیen
contributor authorJan Sladeken
contributor authorVladimir Sladeken
contributor authorSeyed Mahmoud Hosseinifa
contributor authorJan Sladekfa
contributor authorVladimir Sladekfa
date accessioned2020-06-06T13:41:54Z
date available2020-06-06T13:41:54Z
date issued2019
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/3365476?show=full
description abstractThe meshless local Petrov–Galerkin (MLPG) method is employed for anisotropic transient thermoelasticity analysis of 2D decagonal quasicrystals (QCs) subjected to transient thermal and mechanical shock loadings. The wave type model and the elasto-hydrodynamic model are applied to derive the phonon and phason governing equations, respectively. The temperature affects only the phonon field. To find the temperature distributions on the assumed 2D domain, the anisotropic heat conduction problem is solved using the MLPG method. Also, the MLPG method is successfully employed to obtain the transient behaviors of both phonon and phason displacements by solving the governing equations in local integral equations (LIEs) forms. Making use a unit step function as the test functions in the local weak-form of governing equations, we derived the local integral equations (LIEs) considered on small subdomains identical with support domains of test functions around each node. The radial basis functions are used for approximation of the spatial variation of field variables. The Laplace-transform technique is utilized to discretize the time variations.en
languageEnglish
titleAnisotropic transient thermoelasticity analysis in a two-dimensional decagonal quasicrystal using meshless local Petrov–Galerkin (MLPG) methoden
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsQuasicrystalsen
subject keywordsLocal integral equations (LIEs)en
subject keywordsTransient thermoelasticityen
subject keywordsAnisotropic heat conductionen
subject keywordsMLPG methoden
subject keywordsPhononen
subject keywordsPhasonen
journal titleApplied Mathematical Modellingfa
pages275-295
journal volume66
journal issue2
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1070324.html
identifier articleid1070324


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record